# SDR BJNA201607110001

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N149X
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 55,920 hours, 33,938 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Weak
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S, F/O, AND FWD F/A STATION PA WEAK.  CHIMES IN REAR F/A STATION TOO WEAK TO HEAR.
